# SDR AUS20031009

- Difficulty date: September 28, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Faulty
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DOOR L1 HAD THE LATCHING ROLLERS OUTSIDE OF THE LATCHING CAM WITH THE DOOR CLOSED.
